Viewing 3 reply threads
  • Author
    Posts
    • #27207
      DeAnn R
      Keymaster

      Yesterday I met with my neurologist. Afterwards I also had a physical therapy assessment. That portion was a little tricky to do virtually. However, we decided there hasn’t been a significant change. Because of that along with finding a 1/2 dose of Imodium daily is alleviating my side effects from Evrysdi we decided to stay the course. We’ll revisit the issue in 6 months. Unfortunately it’ll have to be in person because he wants current pft’s. I’m curious on my numbers too, so it might be worth the trip. Except for the fact it’ll be winter. At the end of the day I’m good with the decision to continue Evrysdi. It was interesting, I was one of their first patients with stomach issues from Evrysdi, but I haven’t been the last. Because of that they were intrigued how I’m dealing with the issue. I shared what I’ve been doing, and shared some of the tips you guys have shared as well. Hopefully it’ll bring some relief to those struggling with similar issues.

    • #27211
      Ajay
      Participant

      I had to temporarily stop taking Risdiplam because of my stomach issues. I still have residing side effects from it and after 2 weeks my stomach is still not right. I also tried taking Imodium but that didn’t help. What I would be interested to know is if so many people are having stomach problems with this medication then why is that? Is it something that they have put in it that’s causing the issue?

      • #27218
        DeAnn R
        Keymaster

        Sorry to hear you had stomach issues as well. I hope it straightens out for you. Good question as to why it causes problems. I have a couple theories but nothing concrete.

    • #27215
      Alyssa Silva
      Keymaster

      I am glad you arrived at a decision and are happy with it! Truly such a good feeling. Here’s hoping things improve even more for you.

    • #27229
      Tammy
      Participant

      I swear by the oatmeal and will not stop eating it for as long as I’m on the medication

      • #27230
        DeAnn R
        Keymaster

        I mentioned that to the nurse as she said others were having the same issue.

        • #27231
          Tammy
          Participant

          Awesome! Yeah I had a follow-up appointment with my neuro today to see how everything is going. I told him I haven’t had any GI issues and told him about the oatmeal. He said it very well could be the reason why I haven’t had any problems in that department. I’m just gonna keep on doing it LOL. Plus it’s good for you too. I just get the easy ones that come in little packets you just pour it im the cup and microwave it with water

Viewing 3 reply threads
  • You must be logged in to reply to this topic.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account